Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Explicit criteria for quintic residuacity


Author: Kenneth S. Williams
Journal: Math. Comp. 30 (1976), 847-853
MSC: Primary 10A15
MathSciNet review: 0412089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let p be a $ {\text{prime}} \equiv 1 \pmod 5$. Necessary and sufficient conditions are determined for the prime $ q(q \leqslant 19)$ to be a quintic residue of p. The results for $ q \leqslant 7$ are known, the rest are new.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A15

Retrieve articles in all journals with MSC: 10A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0412089-9
PII: S 0025-5718(1976)0412089-9
Keywords: Quintic residue, primitive root, f-nomial periods, period equation
Article copyright: © Copyright 1976 American Mathematical Society